Cuprofen tablets provide relief to moderate pain including muscular and rheumatic pain, backache, sprains and strains, nerve pain, toothache, migraine, period pain, and headache. Cuprofen contains the anti-inflammatory painkiller ibuprofen.
Cuprofen contains the active ingredient ibuprofen, a non-steroidal anti-inflammatory drug. It works by blocking the action of the enzyme cyclooxygenase (COX).
Cyclooxygenase is involved in the production of substances in the body known as prostaglandins as a response to injury and some diseases and conditions. The prostaglandins can cause swelling, pain, and inflammation. The ibuprofen in Cuprofen reduces the pain and inflammation by reducing the body’s production of prostaglandins.
Ibuprofen also brings down the fever through the reduction in the prostaglandins production. An increase in prostaglandins in the brain results in the elevation of body temperature. By reducing the level of prostaglandins in the brain, the body temperate will lower.
Cuprofen relieves period pain because it reduces the production of the prostaglandins that are involved in the contraction of the womb during the menstrual period.
Cuprofen, with ibuprofen as an active ingredient, lowers the production of prostaglandins in the body for the relief of pain and lowering of body temperature.
The medicine is effective in relieving pain such as muscular and rheumatic pain, headache, backache, neuralgia, toothache, and period pain. It is effective in blocking the production of the cyclooxygenase enzyme in the body that is responsible for causing pain, swelling, and inflammation.
Cuprofen tablets should be taken with or after a meal or a drink of milk. Always use the minimum effective dose for the shortest time necessary to relieve your symptoms. If symptoms persist despite the treatment, or if it worsens, get medical advice from your doctor.
The following should not be taking Cuprofen:
Adults and adolescents aged 12 years and over should take one Cuprofen tablet up to three times a day as needed. There should be an interval of at least four hours in between doses. Do not take more three tablets in a 24-hour period.
Cuprofen use can result in some unwanted side effects. Not every person who uses Cuprofen will experience the possible side effects.
The following are some of the side effects that are associated with short-term use of Cuprofen in non-prescription doses. Additional side effects when Cuprofen is used long-term for chronic conditions, or in prescription doses.
Uncommon side effects:
Rare side effects:
Very rare side effects:
The following individuals should get first medical advice before taking Cuprofen:
You should get advice from your doctor before taking Cuprofen if you are already taking any medicine, including those purchased without a prescription and herbal products. You should make sure that the combination of Cuprofen and the other medications would be safe.
Avoid taking Cuprofen in combination with other medications that contain ibuprofen, such as cold and flu remedies.
You have to be authenticated to write a review